# SDR DALA2016012400587

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR LANDING AT FWD OTBD CORNER OF GROUND CONDITIONED AIR SUPPLY DOOR CUTOUT.  REMOVED DOOR ASSY FOR CONDITIONED AIR GROUND CONNECTION IAW SRM 51-41-01. REMOVED DOOR LANDING IAW SRM 51-41-02.  REMOVED AIR GROUND CONNECTION IAW SRM 51-41-02. FABRICATED NEW DOOR LANDING FROM 7075-T6 IAW SRM 51-40-08 AND DWG 5911429, REV DZ. APPLIED FINISH AS REQUIRED IAW SRM 51-10-04.  INSTALLED PAN AND NEW DOOR LANDING IAW SRM 51-41-02, INSTALLED DOOR ASSY IAW SRM 51-41-01.
